# SDR SIMA20161124001

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,771 hours, 35,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT BASE CRACKED.  REMOVED AND REPLACED THE FLASHLIGHT BASE IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.
